Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The isotopy problem for Jordan matrix algebras


Author: Holger P. Petersson
Journal: Trans. Amer. Math. Soc. 244 (1978), 185-197
MSC: Primary 17C50; Secondary 17D05
MathSciNet review: 506615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given which are necessary and sufficient for two members of a certain class of Jordan matrix algebras to be isotopic. The main ingredient of these conditions is McCrimmon's notion of isotopy for alternative algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17C50, 17D05

Retrieve articles in all journals with MSC: 17C50, 17D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0506615-7
PII: S 0002-9947(1978)0506615-7
Keywords: Jordan matrix algebras, isotopy, alternative algebras, coordinate triples, complete Jordan pairs
Article copyright: © Copyright 1978 American Mathematical Society